MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO REGISTRATION TOOL; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO REGISTRATION TOOL; STEREOTAXIC DEVICE, ROBOTICS
Model Number 164020
Medical Device Problem Codes Corroded (1131); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Rust found in both registration tools contaminating a whole back table setup.Case type / application: tka.
 
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.  a supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event.An event regarding corrosion involving a mako mics was reported.The event was not confirmed because the product was not available for inspection.Method & results.-product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a product history review is not required, as no manufacturing specific issue has been alleged.At stryker joint replacement all devices/product are manufactured through validated equipment and inspected by trained representatives through stryker¿s quality management system.-complaint history review: a complaint history review and trend detection is not required as this is a pm.Monitoring will be continued under the current quarterly trend review.Conclusions: preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.

Brand Name
RIO REGISTRATION TOOL
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
Manufacturer (Section G)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15463299
Report Number3005985723-2022-00121
Device Sequence Number12478734
Product Code OLO
UDI-Device Identifier00848486029777
UDI-Public00848486029777
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number164020
Device Catalogue Number164020
Device Lot Number06051118 / 0603378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown